中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-10 of 33)

Items/Page:    Sort:
Molecular Origin of Donor- and Acceptor-Rich Domain Formation in Bulk-Heterojunction Solar Cells with an Enhanced Charge Transport Efficiency [期刊论文]
JOURNAL OF PHYSICAL CHEMISTRY C, 2017, 卷号: 121, 期号: 11, 页码: 5864-5870
Long, GK;  Shi, R;  Zhou, YC;  Li, AL;  Kan, B;  Wu, WR;  Jeng, US;  Xu, T;  Yan, TY;  Zhang, MT;  Yang, X;  Sun, LT;  Gray-Weale, A;  Wan, XJ;  Zhang, HT;  Li, CX;  Wang, YT;  Chen, YS
View  |  Adobe PDF(1155Kb)  |  View/Download:45/3
 
Nonperturbative emergence of the Dirac fermion in a strongly correlated composite Fermi liquid [期刊论文]
PHYSICAL REVIEW B, 2017, 卷号: 95, 期号: 3, 页码: 35123
Yang, YB; Luo, X; Yu, Y
Adobe PDF(170Kb)  |  View/Download:7/0
 
Proofreading of DNA polymerase: a new kinetic model with higher-order terminal effects [期刊论文]
JOURNAL OF PHYSICS-CONDENSED MATTER, 2017, 卷号: 29, 期号: 2, 页码: 25101
Song, YS; Shu, YG; Zhou, X; Ou-Yang, ZC; Li, M
Adobe PDF(2168Kb)  |  View/Download:8/0
 
Molecular Origin of Donor- and Acceptor-Rich Domain Formation in Bulk-Heterojunction Solar Cells with an Enhanced Charge Transport Efficiency [期刊论文]
JOURNAL OF PHYSICAL CHEMISTRY C, 2017, 卷号: 121, 期号: 11, 页码: 5864-5870
Long, GK; Shi, R; Zhou, YC; Li, AL; Kan, B; Wu, WR; Jeng, US; Xu, T; Yan, TY; Zhang, MT; Yang, X; Sun, LT; Gray-Weale, A; Wan, XJ; Zhang, HT; Li, CX; Wang, YT; Chen, YS
Adobe PDF(1155Kb)  |  View/Download:19/4
 
Equilibrium sampling by reweighting nonequilibrium simulation trajectories [期刊论文]
PHYSICAL REVIEW E, 2016, 卷号: 93, 期号: 3, 页码: 33309
Yang, C; Wan, B; Xu, S; Wang, YT; Zhou, X
Adobe PDF(663Kb)  |  View/Download:8/0
 
Jarzynski matrix equality: Calculating the free-energy difference by nonequilibrium simulations with an arbitrary initial distribution [期刊论文]
PHYSICAL REVIEW E, 2016, 卷号: 93, 期号: 4, 页码: 43312
Wan, B; Yang, C; Wang, YT; Zhou, X
Adobe PDF(562Kb)  |  View/Download:9/1
 
Dynamical mechanism of Levy flight driven by the nonlinear friction [期刊论文]
ACTA PHYSICA SINICA, 2016, 卷号: 65, 期号: 16, 页码: 160502
Liu, J; Chen, XB; Xu, DH; Li, X; Chen, XS; Yang, B
Adobe PDF(997Kb)  |  View/Download:23/7
 
Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators [期刊论文]
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2015, 卷号: 48, 期号: 28, 页码: 285301
Peng, J;  Ren, ZZ;  Yang, HT;  Guo, GJ;  Zhang, X;  Ju, GX;  Guo, XY;  Deng, CS;  Hao, GL
View  |  Adobe PDF(455Kb)  |  View/Download:43/7
 
Critical Behaviors and Universality Classes of Percolation Phase Transitions on Two-Dimensional Square Lattice [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2015, 卷号: 64, 期号: 2, 页码: 231-236
Zhu, Y;  Yang, ZQ;  Zhang, X;  Chen, XS
View  |  Adobe PDF(1080Kb)  |  View/Download:26/9
 
Bs,d - (B)over-bars,d mixings and Bs,d -> l(+)l(-) decays within the Manohar-Wise model [期刊论文]
JOURNAL OF PHYSICS G-NUCLEAR AND PARTICLE PHYSICS, 2015, 卷号: 42, 期号: 12, 页码: 125005
Cheng, XD;  Li, XQ;  Yang, YD;  Zhang, X
View  |  Adobe PDF(29930Kb)  |  View/Download:21/1
 

1 2 3 4 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace